The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (933 KB) | Metadata | Table of Contents | ZAA summary
Volume 14, Issue 4, 1995, pp. 869–880
DOI: 10.4171/ZAA/654

Published online: 1995-12-31

An Integro-Differential Parabolic Variational Inequality Connected with the Problem of the American Option Pricing

Loretta Mastroeni[1] and Michele Matzeu[2]

(1) Università degli Studi di Roma Tre, Italy
(2) Università di Roma Tor Vergata, Italy

An existence and regularity result for a linear integro-differential inequality of parabolic type, connected with the problem of the American option pricing, is stated. The proof is based on the use of some estimates of Lewy-Stampacchia type for parabolic variational inequalities and a fixed point argument.

Keywords: Variational inequalities, integro-differential parabolic operators, Lewy-Stavnpacchia type estimates, Tychonov fixed point theorem, American option pricing

Mastroeni Loretta, Matzeu Michele: An Integro-Differential Parabolic Variational Inequality Connected with the Problem of the American Option Pricing. Z. Anal. Anwend. 14 (1995), 869-880. doi: 10.4171/ZAA/654